# SDR FOTR20006NR1969

- Difficulty date: February 5, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6611809
- Condition: Cracked
- Location: Bs 700 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 700 STR. 16L STR CLIP CRACKED.  REPAIRED ON FASI W/O NR 20006,NR 01969.  REPLACED CRACKED STRINGER CLIPS AT BS 700 STR 16L IAW DRAWING NR 66-11809 REV B AND B727 SRM 51-30-2 REV 102.  MATERIAL USED; 7075-T6, DIM.; 4.6 BY 3.1 BY 0.040.
